# SDR AALA20151025001

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 17,183 hours, 6,626 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: S417T40144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN GENERATOR BAND BLACK AT ROW 30ABC, PIN OUT.  REPLACED OXYGEN GENERATOR AT ROW 30ABC IAW AMM 35-22-11.  OK FOR SERVICE.
